Alert archive / California / High Wind Warnings in 2008
High Wind Warning 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this high wind warning at Feb 3, 2008, 6:30 AM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2008, 6:30 AM PST (14:30 UTC)
- Expired
- Feb 3, 2008, 8:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 031430 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 730 AM MST SUN FEB 3 2008 CAZ030-032-033-032300- /O.UPG.KPSR.WI.Y.0007.080203T1800Z-080204T0400Z/ /O.NEW.KPSR.HW.W.0001.080203T1430Z-080204T0400Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...AND THE SALTON SEA 630 AM PST SUN FEB 3 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... ...WIND ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE BEEN INCREASING DURING THE EARLY MORNING HOURS...AND WERE GUSTING TO NEAR 50 MPH AT LOST HORSE RAWS SITE IN JOSHUA TREE NATIONAL PARK AT 6 AM PST. THESE WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE DAY AS A STRONG WEATHER SYSTEM AND COLD FRONT APPROACH TODAY AND THEN MOVE THROUGH TONIGHT. WIND GUSTS APPROACHING 60 MPH ARE POSSIBLE AT WIND PRONE LOCATIONS SUCH AS OCOTILLO... JOSHUA TREE NATIONAL PARK AND THE IMPERIAL/EL CENTRO AREA. MOTORISTS ON INTERSTATES 8 AND 10...AS WELL AS THOSE TRAVELING ON NORTH-SOUTH ORIENTED HIGHWAYS...SHOULD BE ALERT TO VERY STRONG WIND GUSTS...AS WELL AS PATCHY AREAS OF LOWERED VISIBILITIES IN BLOWING DUST AND SAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IN ADDITION... STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION $$ AZZ020-021-025-026-CAZ031-032300- /O.CON.KPSR.WI.Y.0007.080203T1800Z-080204T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...BLYTHE 730 AM MST SUN FEB 3 2008 /630 AM PST SUN FEB 3 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MST /10 AM PST/ THIS MORNING TO 9 PM MST /8 PM PST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MST /10 AM PST/ THIS MORNING TO 9 PM MST /8 PM PST/ THIS EVENING. GUSTY WEST AND SOUTHWEST WINDS WILL CONTINUE TO DEVELOP THIS MORNING...WITH GUSTS TO NEAR 45 MPH POSSIBLE BY LATE MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
2 follow-up statements
000 WWUS75 KPSR 032148 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 248 PM MST SUN FEB 3 2008 CAZ030-032-033-040400- /O.CON.KPSR.HW.W.0001.000000T0000Z-080204T0400Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...AND THE SALTON SEA 148 PM PST SUN FEB 3 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. SOUTHWEST AND WEST WINDS WILL CONTINUE TO REMAIN VERY STRONG ACROSS THE AREA INTO THE EARLY EVENING HOURS AS A STRONG WEATHER DISTURBANCE AND ASSOCIATED COLD FRONT SWEEP THROUGH. GUSTS TO AT LEAST 60 MPH ARE POSSIBLE...ESPECIALLY OVER WIND PRONE LOCATIONS SUCH AS JOSHUA TREE NATIONAL PARK...AND FAR WESTERN IMPERIAL COUNTY JUST TO THE EAST OF THE COASTAL MOUNTAINS. THE WINDS WILL BEGIN TO DIMINISH LATE THIS EVENING AS THE WEATHER SYSTEM PASSES BY TO THE EAST. EARLIER TODAY...A WIND GUST OF 72 MPH WAS REPORTED BY A WEATHER SPOTTER AT THE WEST ENTRANCE TO JOSHUA TREE NATIONAL PARK. AND...AT 1 PM PST...WINDS WERE GUSTING TO 46 MPH AT EL CENTRO NAVAL AIR STATION...WHILE IMPERIAL AIRPORT WAS REPORTING 39 MPH GUSTS. MOTORISTS ON INTERSTATES 8 AND 10...AS WELL AS THOSE TRAVELING ON NORTH-SOUTH ORIENTED HIGHWAYS...SHOULD BE ALERT TO VERY STRONG WIND GUSTS...AS WELL AS PATCHY AREAS OF LOWERED VISIBILITIES IN BLOWING DUST AND SAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IN ADDITION... STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION $$ AZZ020-021-025-026-CAZ031-040400- /O.CON.KPSR.WI.Y.0007.000000T0000Z-080204T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...BLYTHE 248 PM MST SUN FEB 3 2008 /148 PM PST SUN FEB 3 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS EVENING. GUSTY WEST AND SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING HOURS AS A STRONG COLD FRONT PASSES BY THE AREA. WIND GUSTS TO BETWEEN 40 AND 50 MPH ARE POSSIBLE BEFORE DIMINISHING LATE THIS EVENING. THESE WINDS COULD ALSO CAUSE BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST AND SAND. AT 12 PM PST...WINDS GUSTED TO 40 MPH AT BLYTHE AIRPORT...WHILE BETWEEN 12 AND 1 PM PST 37 MPH GUSTS WERE REGISTERED AT THE RICE VALLEY REMOTE AUTOMATED WEATHER STATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
000 WWUS75 KPSR 040359 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 859 PM MST SUN FEB 3 2008 CAZ030-032-033-040500- /O.EXP.KPSR.HW.W.0001.000000T0000Z-080204T0400Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...AND THE SALTON SEA 759 PM PST SUN FEB 3 2008 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING. WINDS HAVE SUBSIDED BELOW WARNING CRITERIA AND THE WIND WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM PST. ALTHOUGH CONDITIONS HAVE IMPROVED CONSIDERABLY ACROSS THE AREA...WIND GUSTS TO 35 MPH WILL STILL BE POSSIBLE THROUGH MIDNIGHT. $$ AZZ020-021-025-026-CAZ031-040500- /O.EXP.KPSR.WI.Y.0007.000000T0000Z-080204T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...BLYTHE 859 PM MST SUN FEB 3 2008 /759 PM PST SUN FEB 3 2008/ ...WIND ADVISORY WILL EXPIRE AT 9 PM MST /8 PM PST/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MST /8 PM PST/ THIS EVENING. WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM PST. ALTHOUGH CONDITIONS HAVE IMPROVED CONSIDERABLY ACROSS THE AREA...WIND GUSTS TO 35 MPH WILL STILL BE POSSIBLE THROUGH MIDNIGHT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this high wind warning went out at Feb 3, 4:30 AM PST, 2 hours earlier.
Area forecast discussion, Feb 3, 4:30 AM PST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
0530 AM MST SUN FEB 03 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DESERT SOUTHWEST
TODAY THROUGH MONDAY. INCREASING CLOUDS AND SHOWERS ARE EXPECTED
LATER TODAY...ALONG WITH VERY WINDY CONDITIONS OVER FAR SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA THIS AFTERNOON AND EVENING. THE
HEAVIEST RAIN POTENTIAL WILL DEVELOP OVER SOUTH CENTRAL ARIZONA...
INCLUDING THE GREATER PHOENIX AREA TONIGHT. SNOW LEVELS AFTER
MIDNIGHT WILL FALL TO NEAR 4000 FEET...WITH SEVERAL INCHES OF SNOW
POSSIBLE OVER THE MOUNTAINS NORTH AND EAST OF PHOENIX THROUGH MONDAY
AFTERNOON. HIGH PRESSURE AND CLEARING SKIES WILL RETURN TO THE
REGION TUESDAY THROUGH FRIDAY.
&&
.SHORT TERM...
TODAY THROUGH TUESDAY...
INCREASING HIGH CLOUDS WERE NOTED OVER AZ EARLY THIS MORNING...AHEAD
OF A STRONG PACIFIC STORM THAT WAS BARRELING DOWN TOWARD AZ FROM THE
NORTH. WEATHER BALLOON DATA SATURDAY EVENING CAPTURED A SNAP-SHOT OF
THIS SYSTEM ALONG THE WESTERN OREGON AND NORTHERN CA COAST. FROM
BALLOON SOUNDINGS WE WERE ALSO INTERESTED IN SEEING HOW MUCH LOW
LEVEL MOISTURE WAS LOCATED ALONG THE FRONTAL ZONE. NUMERICAL MODELS
OF LATE HAVE BEEN FORECASTING A SIGNIFICANT AMOUNT OF LOW LEVEL
MOISTURE IN SOUTH CENTRAL AZ...INCLUDING PHOENIX BY THIS EVENING.
COASTAL BALLOON SOUNDINGS HOWEVER DIDNT REVEAL MUCH FRONTAL BAND
MOISTURE...INSTEAD PRECIPITABLE WATER (P WATER) SATELLITE IMAGERY AT
THE TIME SHOWED IT WAS STILL OFFSHORE....AND...LATE ARRIVING IMAGERY
AT 06Z SHOWED A SLUG MOISTURE HAD JUST MOVED ASHORE.
NUMERICAL MODELS FOR DAYS NOW HAVE BEEN DOING A VERY GOOD JOB
ADVERTISING A COLD WET STORM FOR SOUTH CENTRAL AZ...INCLUDING
PHOENIX TONIGHT. SMALL CHANGES OR UPDATES IN THE LATEST MODEL
GUIDANCE SHOWED PERHAPS A BIT MORE FRONTAL BAND MOISTURE...AND ABOUT
A 3 HOUR DELAY IN THE COLD FRONT. THEREFORE THE BRUNT OF THE PRECIP
FOR SOUTH CENTRAL AZ...INCLUDING PHOENIX...WILL ARRIVE BETWEEN 8 PM
THROUGH 4 AM TONIGHT. STRONG 12 HR 500 MB HEIGHT FALLS ON THE ORDER
OF 100 TO 140 METERS ALSO SUGGEST A SLIGHT CHANCE OF THUNDERSTORMS
TOWARD MIDNIGHT.
DUE TO STRONG RAIN SHADOW EFFECTS OFF THE COASTAL MOUNTAINS...
PRECIP AMOUNTS WITH THE FRONTAL BAND OVER SOUTHEAST CA AND SOUTHWEST
AZ WILL BE SMALL. BRIEFLY HEAVY PRECIP IN CONTRAST WILL OCCUR OVER
THE UPSLOPE MOUNTAIN AREAS NORTHWEST THROUGH EAST OF PHOENIX EARLY
TONIGHT. STORM TOTAL PRECIP TONIGHT WILL RANGE FROM ABOUT 1/3RD OF
AN INCH AT SKY HARBOR AIRPORT TO NEAR 1.25 INCHES OVER THE HIGHER
TERRAIN JUST NORTH THROUGH EAST OF THE PHOENIX VALLEY.
SNOW LEVELS WILL ALSO BE A PROBLEM LATE TONIGHT. MODELED SOUNDINGS
FORECAST SNOW LEVELS TO BE ARTIFICIALLY HIGH...NEAR 6000 FEET
THROUGH MIDNIGHT DUE TO WARM MOIST ADVECTION. HOWEVER...SNOW LEVELS
FALL RAPIDLY AFTER MIDNIGHT TO NEAR 4000 FEET WITH SEVERAL INCHES OF
SNOW POSSIBLE NORTHEAST THROUGH EAST OF PHOENIX INTO MONDAY
AFTERNOON. A SNOW ADVISORY WILL BE POSTED FOR SOUTHERN GILA COUNTY
ZONE 24 FROM MIDNIGHT THROUGH MONDAY EVENING. TWO TO 3 INCHES OF
SNOW ARE POSSIBLE AT 4000 FEET...WITH NEARLY 6 INCHES POSSIBLE ABOVE
5000 FEET.
ADDITIONALLY...GUSTY WEST WINDS TO NEAR 50 MPH ARE POSSIBLE TODAY
WITH THE COLD FRONT OVER SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING
THE COLORADO RIVER VALLEY. THE WIND ADVISORY ISSUED EARLIER FOR
SOUTHEAST CA AND SOUTHWEST AZ FROM 11 AM MST TO 9 PM MST IS STILL
POSTED.
HIGH PRESSURE AND MOSTLY SUNNY SKIES TUESDAY ARE EXPECTED AFTER A
VERY COLD MORNING THAT COULD SEE MINIMUM TEMPERATURES DROP BELOW
FREEZING AT A NUMBER OF SOUTH CENTRAL AZ LOCATIONS (SKY HARBOR
AIRPORT MIN TEMP FORECAST IS 38 DEGREES F TUE)...DITTO ON WEDNESDAY
MORNING. THEREFORE A GENERAL FREEZE WARNING MAY BE NEEDED FOR A
LARGE PART OF SOUTH CENTRAL AZ FOR TUE AND WED MORNINGS.
NO UPDATES TO LONG TERM DISCUSSION BELOW.
&&
.LONG TERM...
TUESDAY NIGHT THROUGH SATURDAY...
EXTENDED PERIOD WILL BE RELATIVELY QUIET WX-WISE ACROSS PHX CWA AS
HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE AREA. TEMPS WILL
EVENTUALLY RISE TO NEAR EARLY FEBRUARY NORMALS BY THE END OF NEXT
WEEK.
&&
.AVIATION...
FEBRUARY 03 1230 UTC (FEBRUARY 03 0530 MST)
FOR KPHX/KIWA AND SURROUNDING AIRFIELDS...
LATEST OBSERVATIONS AND RADAR TRENDS INDICATE LIGHT RAIN SHOWERS AND
MVFR CEILINGS BEYOND 50+NM NW OF KPHX AND MOVING SE. OFF/ON LIGHT
RAIN SHOWERS WILL ENTER NORTHERN SATELLITE AIRFIELDS...INCLUDING
KDVT...KLUF...KSDL...AFTER 14 UTC WITH 3K FT CEILINGS (OR LOWER)
ASSOCIATED WITH ANY PASSING SHOWERS. THE LIGHT RAIN SHOWERS TO THE
NORTHWEST OF KPHX AND KIWA COULD SERVE TO TURN SURFACE WINDS OUT OF
WEST EARLIER THAN CURRENTLY EXPECTED...BUT FORECAST CONFIDENCE
REMAINS LOW AS THE INTENSITY AND COVERAGE OF SHOWERS WILL BE
MARGINAL THROUGH AT LEAST 16 UTC.
INCREASING CLOUDS ARE EXPECTED AT KPHX AND KIWA AFTER 16/17
UTC...WITH FEW/SCT AROUND 4-5K FT AND A BKN LAYER REMAINING ABOVE 5K
FT. BY 22/23 UTC...FORECAST CONFIDENCE INCREASES FOR VALLEY WIDE
RAIN SHOWERS WITH WIDESPREAD CEILINGS AT OR BELOW 5K FT. THE BEST
CHANCE FOR KPHX SHOWERS...WITH MVFR CONDITIONS...WILL BE BETWEEN 04
AND 09 UTC MONDAY. THERE REMAINS A 20-30% CHANCE FOR LOW-TOP
THUNDERSTORMS IMPACTING VALLEY AIRFIELDS (INCLUDING KPHX) BETWEEN 07
AND 09 UTC. CONDITIONS COULD BRIEFLY LOWER TO IFR WITH ANY
THUNDERSTORMS AND HEAVY RAIN SHOWERS.
INCREASING WINDS THIS AFTERNOON-EVENING WILL BE A CONCERN AS
WELL...WITH SUSTAINED WINDS TOPPING OUT AROUND 15 KT WITH GUSTS TO
25 KT. STRONGER 35+ KT WINDS WILL NOT BE FAR ABOVE THE SURFACE AT
AROUND 2-3K FT AGL...AND COULD EASILY BE TRANSPORTED DOWNWARD WITH
ANY PASSING THUNDERSTORMS. AFTER 10 UTC...CONDITIONS WILL GRADUALLY
BEGIN TO IMPROVE...YET CEILINGS WILL REMAIN AT OR SLIGHTLY BELOW 5K
THROUGH AT LEAST 12 UTC.
FOR KYUM/KIPL/KBLH...
STRONG SOUTHWESTERLY SUSTAINED SURFACE WINDS OF 30KT WILL CONTINUE
THROUGH 18 UTC...WHERE THEN WINDS WILL TURN WEST/NORTHWESTERLY AFTER
THE FRONT PASSES. THERE IS A CHANCE FOR REDUCED VISIBILITY IN
BLOWING DUST AND SAND...ESPECIALLY AT KIPL...UNDER A SOUTHWESTERLY
FLOW...BUT CHANCES DECREASES AND WINDS TURN MORE NORTHWESTERLY.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...WIND ADVISORY FROM 11 AM TO 9 PM MST TODAYU FOR
AZZ020-021-025-026.
SNOW ADVISORY ABOVE 4000 FEET IS POSTED FOR ZONE 24 FROM
MIDNIGHT THROUGH 6 PM PST MONDAY.
CA...WIND ADVISORY FROM 10 AM TO 8 PM PST TODAY FOR CAZ030>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
SHORT TERM...VASQUEZ/ESTLE
LONG TERM...ESTLE
AVIATION...WANEKHazardous weather outlook, Feb 3, 5:00 AM PST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 600 AM MST SUN FEB 3 2008 AZZ024-041300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 600 AM MST SUN FEB 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A STRONG...COLD...AND WET STORM IS EXPECTED TO MOVE INTO THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH MONDAY. RAIN...POSSIBLY HEAVY AT TIMES WILL DEVELOP EARLY THIS EVENING...ALONG WITH A FEW THUNDERSTORMS. SNOW LEVELS WILL FALL FROM NEAR 6000 FEET THIS EVENING TO AROUND 4000 FEET BY MONDAY MORNING. TWO TO 4 INCHES OF SNOW ABOVE 4000 FEET ARE POSSIBLE BETWEEN LATE TONIGHT THROUGH MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY... A STRONG...COLD...AND WET STORM WILL SLOWLY DIMINISH ON MONDAY. PRECIPITATION WILL BECOME MORE SHOWERY BY AFTERNOON. AN ADDITIONAL 2 INCHES OF SNOW ARE POSSIBLE ABOVE 4000 FEET. TUESDAY THROUGH SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. AZZ022-023-027-028-041300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 600 AM MST SUN FEB 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A STRONG...COLD...AND WET STORM IS EXPECTED TO MOVE INTO THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH MONDAY MORNING. RAIN... POSSIBLY HEAVY AT TIMES WILL DEVELOP THIS EVENING. A FEW THUNDERSTORMS ARE ALSO POSSIBLE. THERE IS POTENTIAL FOR LOCALIZED WASH FLOODING...ESPECIALLY WASHES DRAINING OUT OF THE MOUNTAINS NORTH OF NEW RIVER...CAVE CREEK...CAREFREE...AND FOUNTAIN HILLS. SNOW LEVELS WILL FALL FROM NEAR 6000 FEET THIS EVENING TO AROUND 4000 FEET MONDAY MORNING. A FEW INCHES OF SNOW ABOVE 4000 FEET ARE POSSIBLE BETWEEN LATE TONIGHT THROUGH MONDAY AFTERNOON OVER THE MOUNTAINS EAST OF PHOENIX...GENERALLY FROM THE SUPERSTITION MOUNTAINS NORTH AND EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY... A STRONG...COLD...AND WET STORM WILL SLOWLY DIMINISH MONDAY. PRECIPITATION WILL BECOME MORE SHOWERY BY AFTERNOON WITH HEAVY RAIN POTENTIAL ENDING. SNOW LEVEL WILL REMAIN NEAR 4000 FEET. TUESDAY THROUGH SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. HV
Nearby
High Wind Warnings in California, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.